# SDR C2XA00BT053

- Difficulty date: August 24, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED BRAKES LOCKED ALL FOUR MAIN TIRES BLOWN ON LANDING.  (M)
